# SDR SWAA2019080535661

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY CREASE BEAM INNER CHORD ANGLE CORRODED BETWEEN BS. 294+10 TO BS. 312+12,  BETWEEN RBL 56 TO RBL 59.     R&R ANGLE IAW DWG & SRM.
